# SDR SWAA2020011585181

- Difficulty date: January 15, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OUTBOARD FAN COWL INTERNAL VERTICAL WEB AFT OF OIL SERVICE DOOR IS CRACKED AT UPPER RADIUS / REMOVED INTERNAL VERTICAL WEB AT #2 ENG O/B FAN COWL AFT OF OIL SERVICE DOOR IAW SRM 51-40-02-0G-0. DRILLED NEW WEB IAW SRM 51-40-02-0G-0 AND CMM 71-13-30. INSTALLED NEW WEB IAW SRM 51-40-02-0G-0 AND CMM 71-13-30 P/N 314-2259-4 A98312
